# SDR AT0500019

- Difficulty date: June 10, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465MOD01
- Part serial: 0744
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB RT ENG FIRE IND CAME ON WITH NO LIGHT IN RT FIRE HANDLE.  LANDED IN BWI AT 108000 LBS.  PERFORMED FIM TASK 26-11, TASK 807-808 ALERT ENGINE RT FIRE.  REMOVED AND REPLACED RIGHT ENGINE FDCU IAW B717 AMM 26-11 FAULT TEST OK.  (REF 44EB02) NOTED BY MX OVERWEIGHT LANDING INSP REQUIRED AT 110,000 LBS.
